Alert archive / Florida / Gale Watches in 2011
Gale Watch 2, NWS Miami, FL
NWS Miami, FL issued this gale watch at Oct 18, 2011, 4:44 AM EDT. It took effect at Oct 19, 2011, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 18, 2011, 4:44 AM EDT (08:44 UTC)
- In effect from
- Oct 19, 2011, 8:00 AM EDT
- Expired
- Oct 18, 2011, 3:40 PM EDT
- In force
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
559 WHUS72 KMFL 180844 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 444 AM EDT TUE OCT 18 2011 AMZ650-670-181645- /O.EXB.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.NEW.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 444 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ AMZ610-630-651-671-181645- /O.EXB.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 444 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25 KNOTS ARE EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-181645- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 444 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 30 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED IN THE OUTER GULF WATERS OFF OF THE SOUTHWEST FLORIDA COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
2 follow-up statements
045 WHUS72 KMFL 181442 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1042 AM EDT TUE OCT 18 2011 AMZ650-670-182245- /O.CON.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.CON.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1042 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS OR EVEN HIGHER ARE EXPECTED TO DEVELOP THIS EVENING INTO OVERNIGHT. GUSTS TO OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ656-657-676-182245- /O.CON.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1042 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 30 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED IN THE OUTER GULF WATERS OFF OF THE SOUTHWEST FLORIDA COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-651-671-182245- /O.CON.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1042 AM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. GUSTS TO OVER 25 KNOTS ARE EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
120 WHUS72 KMFL 181940 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 340 PM EDT TUE OCT 18 2011 GMZ656-657-676-182045- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-111019T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 340 PM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IN EFFECT... $$ AMZ610-630-182045- /O.CAN.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- 340 PM EDT TUE OCT 18 2011 ...SMALL CRAFT ADVISORY IS IN EFFECT... $$ AMZ650-670-190345- /O.UPG.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.NEW.KMFL.GL.W.0002.111018T1940Z-111019T1900Z/ /O.UPG.KMFL.GL.A.0002.111019T1200Z-111019T2000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 340 PM EDT TUE OCT 18 2011 ...GALE WARNING IN EFFECT UNTIL 3 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS OR EVEN HIGHER ARE EXPECTED TO DEVELOP THIS EVENING INTO OVERNIGHT. FREQUENT GUSTS OVER 35 KNOTS ARE EXPECTED TO OCCUR. SEAS OF 7 TO 9 FEET COULD ALSO BE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ651-671-190345- /O.UPG.KMFL.SC.Y.0018.111018T2000Z-111019T1200Z/ /O.NEW.KMFL.GL.W.0002.111018T1940Z-111019T1900Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 340 PM EDT TUE OCT 18 2011 ...GALE WARNING IN EFFECT UNTIL 3 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 3 PM EDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: SOUTH TO SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THROUGH THIS EVENING AND OVERNIGHT. FREQUENT GUSTS OVER 35 KNOTS ARE EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale watch went out at Oct 18, 4:36 AM EDT, 8 minutes earlier.
Area forecast discussion, Oct 18, 4:36 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
436 AM EDT TUE OCT 18 2011
UPDATE TO INCLUDE GALE WATCH TO PALM BEACH WATERS TONIGHT AS
WELL AS A GENERAL CORRECTION TO THE WARNING SECTION
...STRONG TO POSSIBLE SEVERE WEATHER THIS EVENING/TONIGHT...
...BECOMING WINDY WITH GALE FORCE GUSTS POSSIBLE IN THE GULF AND
ATLANTIC WATERS TONIGHT...
.DISCUSSION...LATEST SURFACE ANALYSIS PLACES SURFACE LOW N OF THE
YUCATAN PENINSULA AND MODELS SIMILAR IN TRAJECTORY THOUGH ECMWF THE
FASTER OF THE THREE. REGARDLESS...UPPER WESTERLY WINDS HAVE SHEARED
THE SYSTEM AND PCPN/THUNDER WELL TO THE NE OF THE LOW. AS THE LOW
TRACKS NORTHWARD...A WARM FRONT WILL CONTINUE TO MOVE NORTHWARD
TOWARD N FLA AS THE LOW MOVES NNE. BY THIS EVE...THE LOW MOVES
ASHORE OVER N FLA AROUND APPALACHIA BAY AND MOVES ACROSS N FLA
TONIGHT. S FLA WILL GET A DOUBLE SHOT OF FRONTAL PASSAGES. THE FIRST
FRONT TRAILS THE SURFACE LOW AND MOVES THROUGH S FLA IN THE AM HOURS
WED AND THE SECOND FRONT MOVES THROUGH S FLA IN THE PM HOURS WED
WITH COOLER DRIER AIR ENVELOPING S FLA THU.
FOR THE SHORT TERM...TODAY THROUGH THU...WIDESPREAD BUT LIGHT RAIN
WILL AFFECT S FLA THIS MORNING BUT AS THE DAY PROGRESSES RAINFALL
COULD BECOME HEAVIER MAINLY IN THE W HALF AS THE SHEARED WEATHER
MOVES NNE THROUGH THE E GUF OF MEX. AT THIS TIME RAINFALL...THOUGH
POSSIBLE LOCALLY HEAVY...SHOULD NOT CAUSE A HUGE WIDESPREAD PROBLEM
BUT LOCAL FLOODING OF LOW LYING AND FLOOD PRONE AREAS POSSIBLE W.
LIGHT RAIN AGAIN POSSIBLE EARLY TONIGHT...MAINLY NW AREAS...BUT
INCREASING AND SPREADING ACROSS THE ENTIRE CWA BY WED MORNING AS THE
FIRST FRONT PROVIDES SOME LIFT TO AN ALREADY VERY MOIST ATMOSPHERE
WITH SPEED DIVERGENCE ALOFT AS A JET ROUNDS THE BASE OF AN UPPER
TROUGH OVER THE GULF COAST STATES. SOME THUNDERSTORMS TONIGHT COULD
BE STRONG TO SEVERE AS A SQUALL LINE MAY DEVELOP. THE SECOND FRONT
MOVES BOLDLY THROUGH S FLA WED WITH WIDESPREAD SHRA/THUNDER. SOME
LINGERING SHRA IN THE EVE HOURS THEN BECOMING COOLER AND DRY THU.
.EXTENDED PERIOD...FRI THROUGH MON...HIGH PRES WILL AFFECT S FLA
THROUGH THE PERIOD WITH COOLER AND DRY AIR ADVECTING FROM THE N
UNTIL THE WEEKEND WHEN A NE WIND FLOW REDEVELOPS OFF OF THE ATLC
WITH SOME SHOWER ACTIVITY SUN NIGHT AND MON.
&&
.MARINE...POSSIBLY A GALE WATCH FOR THE ATLC WATERS MAY BE ISSUED
FOR THIS EVENING AND OVERNIGHT. INITIALLY...A SMALL CRAFT ADVISORY
FOR THE GULF WATERS IS IN EFFECT AS SOUTHERLY WINDS INCREASE WITH
THE LOW MOVING NORTHWARD THROUGH THE GULF. EXERCISE CAUTION ELSE
-WHERE. BY THIS EVENING...ADVISORY CRITERIA WILL APPLY TO ALL MARINE
ZONES WHICH WILL PERSIST THROUGH WED EVE. WINDS SHIFT TO SW EARLY
WED AM AT 20 TO 25 KT AND BECOME NW AS THE SECOND FRONT MOVES
THROUGH...THEN DECREASING OVERNIGHT WED INTO THU. WIND GUSTS COULD
NEAR GALE FORCE AFTER MIDNIGHT TONIGHT MAINLY IN THE ATLC WATERS BUT
CONDITIONS IN THE GULF NEED TO BE MONITORED AS WELL DEPENDING UPON
THE STRENGTHENING AND MOVEMENT OF THE GULF LOW. WINDS VEERING LOWERS
THE RIP CURRENT RISK TO MODERATE E COAST BEACHES BUT ALSO PRODUCES A
MODERATE RISK TO THE COLLIER COUNTY BEACHES.
&&
.FIRE WEATHER...NO FIRE WEATHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 83 78 86 61 / 60 80 70 20
FORT LAUDERDALE 83 78 87 65 / 50 80 70 20
MIAMI 83 78 86 66 / 50 80 70 20
NAPLES 84 76 83 64 / 70 80 70 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM EDT THIS AFTERNOON UNTIL
800 AM EDT WEDNESDAY FOR COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-
SMALL CRAFT ADVISORY FROM 4 PM EDT TO 8 AM EDT WEDNESDAY
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20
NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING
FROM 20 NM TO 60 NM
GALE WATCH FROM 10 PM EDT THROUGH 5 PM EDT WEDNESDAY FOR
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20
NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING
FROM 20 NM TO 60 NM
GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM. AND
FOR EAST CAPE SABLE TO BONITA BEACH FL OUT TO 60 NM-
&&
DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...84/AKHazardous weather outlook, Oct 18, 3:51 AM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 351 AM EDT TUE OCT 18 2011 FLZ063-066>075-168-172>174-182300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 351 AM EDT TUE OCT 18 2011 ...STRONG TO SEVERE STORMS POSSIBLE THIS EVENING AND OVERNIGHT... ...HAZARDOUS MARINE CONDITIONS EXPECTED ALL WATERS TODAY THROUGH WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: SOUTH SOUTHEAST WINDS 15 TO 20 KNOTS ARE EXPECTED TO INCREASE TO AROUND 20 KNOTS THIS AFTERNOON ACROSS THE ATLANTIC BEACHES LEADING TO A MODERATE RISK FOR RIP CURRENTS. SOUTH SOUTHWESTERLY WINDS 20 TO 25 KNOTS ARE EXPECTED THIS AFTERNOON FOR THE GULF BEACHES WHICH WILL LEAD TO A MODERATE RISK FOR RIP CURRENTS. THUNDERSTORMS: STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING THROUGH THE OVERNIGHT HOURS FOR SOUTH FLORIDA AS A STRONG TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS OF 60 MPH, ISOLATED TORNADOES, AND HEAVY RAIN. TORNADOES: SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS ACROSS SOUTH FLORIDA. WATERSPOUTS: THERE IS A SLIGHT RISK FOR WATERSPOUTS ACROSS THE GULF AND ATLANTIC WATERS. WIND: STRONG DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH ARE POSSIBLE THIS EVENING INTO THE OVERNIGHT HOURS. SOUTH WINDS OF 20 TO 25 KNOTS WITH GUSTS TO GALE FORCE ARE EXPECTED OVER THE GULF WATERS. SOUTH WINDS AROUND 20 KNOTS OVER THE ATLANTIC WATERS ARE EXPECTED TO INCREASE TO 25 TO 30 KNOTS TONIGHT WITH GUSTS TO GALE FORCE POSSIBLE. FLOODING: WITH SATURATED GROUNDS, ISOLATED HEAVY SHOWERS COULD RESULT IN PONDING OF WATER AND MINOR FLOODING OF POORLY DRAINED AREAS AND ON ROADWAYS. WAVES: SEAS IN THE GULF WATERS BEYOND 15 NAUTICAL MILES FROM SHORE WILL RANGE FROM 7 TO 9 FEET TODAY AND TONIGHT. SEAS WILL BUILD TO 7 TO 9 FEET THIS EVENING AND OVERNIGHT ACROSS MOST OF THE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS MARINE CONDITIONS ARE LIKELY ACROSS THE GULF OF MEXICO WATERS THROUGH AT LEAST WEDNESDAY AS WINDS AND SEAS REMAIN ELEVATED. MARINE CONDITIONS ACROSS THE ATLANTIC, LAKE OKEECHOBEE AND BISCAYNE BAY ARE LIKELY TO CONTINUE TO BE ROUGH AND HAZARDOUS THROUGH WEDNESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH SOUTH FLORIDA. IN ADDITION, AS LOW PRESSURE ORGANIZES IN THE SOUTHERN GULF OF MEXICO, DEEP TROPICAL MOISTURE WILL BE TRANSPORTED INTO THE REGION. PERIODS OF HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF THE AREA ON WEDNESDAY, INCREASING THE POTENTIAL FOR FLOODING. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE AN OCCASIONAL LIGHTNING STRIKE AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG STORMS, HEAVY RAINFALL, OR FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 5:20 AM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Oct 18, 8:19 AM EDT | Special Weather Statement | MFL | Palm Beach | 26 min |
| Oct 18, 8:29 AM EDT | Tornado Warning | MFL | Palm Beach | 16 min |
| Oct 18, 11:33 AM EDT | Special Marine Warning | MFL | 57 min | |
| Oct 18, 12:29 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 18, 2:24 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 18, 2:49 PM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 7 hr |
| Oct 18, 3:35 PM EDT | Special Marine Warning | MFL | 115 min | |
| Oct 18, 3:40 PM EDT | Gale Warning | MFL | 21 hr | |
| Oct 18, 3:50 PM EDT | Small Craft Advisory | MFL | 36 hr | |
| Oct 18, 5:13 PM EDT | Special Weather Statement | MFL | Lee | 32 min |
| Oct 18, 5:24 PM EDT | Special Marine Warning | MFL | 66 min | |
| Oct 18, 5:48 PM EDT | Special Weather Statement | MFL | Collier | 27 min |
| Oct 18, 6:10 PM EDT | Special Marine Warning | MFL | 95 min | |
| Oct 18, 6:50 PM EDT | Special Marine Warning | MFL | 85 min | |
| Oct 18, 7:06 PM EDT | Tornado Warning | MFL | Glades | 28 min |
| Oct 18, 7:40 PM EDT | Tornado Warning | MFL | Glades | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.